I have tried 3 of the SSRIs and sympathize with you about the sexual side effects.
Some of this you probably already know. The sexual side effects come mostly from SSRIs (Prozac, Paxil, Zoloft, etc.) and other fairly new antidepressants, like Effexor and Cymbalta.
The good news is that a few fairly recent antidepressants---Wellbutrin, Remeron and Serzone---have relatively few sexual side effects. Also, an anti-anxiety med called Buspar might help and, in some cases, may even increase your libido.
For men, there are meds that can stimulate stimulate sexual performance--viagra, levitra, cialis, yohimbine, and periactin. These are not antidepressants; they are meds that can counteract the loss of sexual interest for men.
I ain't a doctor so obviously you should talk about these meds with your doctor. I have found that if I see my MD and have done some homework on medications, I have a better chance of getting some medication that are helpful to me.
Also, before the days of Prozac, there were a bunch of meds called tricyclic antidepressants. Most of these don't affect your libido (some do). However, these meds usually have more yucky side effects than the newer ones.